RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1995, Volume 59, Issue 3, Pages 141–158 (Mi izv24)  

This article is cited in 8 scientific papers (total in 8 papers)

Existence of countably many stable cycles in media with dispersion

A. Yu. Kolesov

P. G. Demidov Yaroslavl State University

Abstract: The problem in the title is analyzed in two typical examples of equations with dispersion: the Korteweg–de Vries equation, and the equation for vibrations of a beam. Also, features of the dynamics are considered for the Boussinesq equation, which does not have dispersion.

Full text: PDF file (1502 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1995, 59:3, 579–595

Bibliographic databases:

MSC: Primary 35L75, 35L70, 35B35, 35B32; Secondary 35Q53, 35Q72, 34C05
Received: 01.11.1993

Citation: A. Yu. Kolesov, “Existence of countably many stable cycles in media with dispersion”, Izv. RAN. Ser. Mat., 59:3 (1995), 141–158; Izv. Math., 59:3 (1995), 579–595

Citation in format AMSBIB
\Bibitem{Kol95}
\by A.~Yu.~Kolesov
\paper Existence of countably many stable cycles in media with dispersion
\jour Izv. RAN. Ser. Mat.
\yr 1995
\vol 59
\issue 3
\pages 141--158
\mathnet{http://mi.mathnet.ru/izv24}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1347080}
\zmath{https://zbmath.org/?q=an:0908.35082}
\transl
\jour Izv. Math.
\yr 1995
\vol 59
\issue 3
\pages 579--595
\crossref{https://doi.org/10.1070/IM1995v059n03ABEH000024}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TJ19700005}


Linking options:
  • http://mi.mathnet.ru/eng/izv24
  • http://mi.mathnet.ru/eng/izv/v59/i3/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kambulov V., Kolesov A., Rozov N., “Theoretical and Experimental Analysis of the Buffer Phenomenon in a Long Line with Tunnel Diode”, Differ. Equ., 33:5 (1997), 641–648  mathnet  mathscinet  zmath  isi
    2. A. Yu. Kolesov, E. F. Mishchenko, N. Kh. Rozov, “The buffer property in resonance systems of non-linear hyperbolic equations”, Russian Math. Surveys, 55:2 (2000), 297–321  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. A. Yu. Kolesov, N. Kh. Rozov, “The buffer phenomenon in a mathematical model of the van der Pol self-oscillator with distributed parameters”, Izv. Math., 65:3 (2001), 485–501  mathnet  crossref  crossref  mathscinet  zmath  elib
    4. A. Yu. Kolesov, N. Kh. Rozov, “The Bufferness Phenomenon in the RCLG Seft-excited Oscillator: Theoretical Analysis and Experiment Results”, Proc. Steklov Inst. Math., 233 (2001), 143–196  mathnet  mathscinet  zmath
    5. A. Yu. Kolesov, N. Kh. Rozov, “The existence of countably many stable cycles for a generalized cubic Schrödinger equation in a planar domain”, Izv. Math., 67:6 (2003), 1213–1242  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. Belan E., “On the Interaction of Traveling Waves in a Parabolic Functional-Differential Equation”, Differ. Equ., 40:5 (2004), 692–702  mathnet  crossref  mathscinet  zmath  isi
    7. A. Yu. Kolesov, E. F. Mishchenko, N. Kh. Rozov, “Buffer Phenomenon in Nonlinear Physics”, Proc. Steklov Inst. Math., 250 (2005), 102–168  mathnet  mathscinet  zmath
    8. A. Yu. Kolesov, N. Kh. Rozov, “Smoothing the discontinuous oscillations in the mathematical model of an oscillator with distributed parameters”, Izv. Math., 70:6 (2006), 1201–1224  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:180
    Full text:50
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019